It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 30 for kariva migraines. (0.001 seconds)


Kariva
Feb 24, 2009
... Hi! I started taking Kariva about 6 months ago and I haven't had any major problems. ... (1 replies)
... Just remember everything has side effects. I have been on topamax for 3 years now. I went to my dr this month and asked to go on bcp because one the topamax does not seem to be working as well as it was and two it the side effects are getting to me. Topamax was great in the beginning because I lost a bunch of weight and helped the migraines, but now I constantly have cold... (10 replies)
... I have gotten an Implanon progestin only implant--and there have been no major side effect, at least, none of the ones you were worried about. And there isn't any risk of migraines( and early indicator of stroke susceptibility in some cases). They also have progestin-only pills that are just as good if you don't like silicone rods under your skin. they require a bit more... (10 replies)

... Are your migraines worst right before your menstrual cycle? ... (10 replies)
... they did not get better or worse after I started on the pill. However, what I have found helps when I get migraines is going to a chiropractor. I have been seeing one for about 2 years now and my migraines have decreased significantly. ... (10 replies)
... to birth control. I've been taking Kariva for about 5 years and it has helped with the headaches, mood changes and acne. ... (10 replies)
... I have been migraine free for 10 months now after having them since I was twelve (im 20 now), and I do believe it was YAZ that knocked them out. I was on Orthotricyclin low and i hated it. I was moody and still had serious migraines. Ive been on YAZ for over a year, and I think my body just recently settled into YAZ. No bad side effects, I feel like myself again. (10 replies)
... My dr. just put me on mircette because of my monthly hormonal migraines (but they gave me Kariva I guess becaues of insurance)... I'm on the last week (the blue pills)... no period yet, but I'm feeling the whoozy feeling i get before a migraine, and I've been feeling htat way for 3 days now, so I'm wondering if I should just forget this pill, although it's just the first... (10 replies)
... I have never taken birth control pills before and I went on them mainly because of very painful migraines that would happen right before I got my period. I've been taking Yaz and I love it! ... (10 replies)
... Honestly you might want to consider going off the pill. My neurologist really does not like me on the pill with my migraines due to increased stroke risk, but for other health reasons he has okayed it. I don't get aura. ... (10 replies)
... I've been on Mircette for probably 4 years, and I've switched to the generic Kariva in the past maybe 2 years because of insurance. ... (10 replies)
... I've been on Mircette for years, great skin, no problems with weight, and I didn't get any of my typical headaches. Now, I've been on Kariva for about a year, and the past three months I started getting terrible migraines while on my period. Last month, I had a migraine that lasted 3 days straight! ... (3 replies)
... What are the five blue pills in Kariva 28 day pills? ... (0 replies)
... I was on Micrette and it was one of the BCP that caused me to have migraines and mood swings for years. I switched to Loestrin FE 24 6 months go gained 22 lbs but my migraines are gone. ... (11 replies)
... Have you thought about switching to a mini pill (progesterone only)? It could be the estrogen in the combined pill you're taking that's triggering the migraines. I tried several combined pills (Loestrin, Yasmin, Mircette) before I switched to Ortho Micronor three months ago. Since then, my headaches have been under control. I still get them around that time of the month,... (3 replies)
Kariva
Apr 1, 2006
... In short yes. Here are the side effects you should be aware of. Questions like this can be found by doing an internet search. Hope it helped! Serious Side Effects: chest pain; coughing up blood; dizziness or fainting spells; leg, arm or groin pain; severe or sudden headaches; stomach pain (severe); sudden shortness of breath; sudden loss of coordination, especially on... (3 replies)
... I was actually coming here to ask the same question. I have been having frequent migraines, so my doctor said that switching pills might help. She recommended that one, too, but said that it is a progestin only pill with no estrogen at all (estrogen is what is thought to trigger migraines). I'm supposed to start it next week. I know I've heard of it before, but don't... (13 replies)
... I am 23 and i have been taking kariva for a little over two years and just started to realize where a lot of my "girly" problems might be coming from. ... (0 replies)
... from experiencing this lack of hormone shock, thus preventing migraines. I take Kariva, Inderal LA once a day as a preventative and Imitrex as needed and have my migraines pretty well under control. Good luck. ... (4 replies)
... I was on Mircette for years and had no BTB. I just recently switched to Estrostep Fe because of a change in my libido. Mircette helped with my migraines a lot and I am noticing a difference without it. Good luck! ... (3 replies)




Pages: 1 2

All times are GMT -7. The time now is 02:22 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!